# SDR CA101102011

- Difficulty date: July 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 18,792 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blades
- Part number: 355A12004008
- Condition: Debonded
- Location: Tail Rotor
- Part time: 2,696 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS IN FOR A 100HR INSPECTION.  ON INSPECTION AS PER MANUAL FOUND A SMALL AMOUNT OF DEBONDING ON THE LEADING EDGE.  NO IMPACT MARKS WHERE FOUND ON EITHER BLADE.  MANUFACTURER REPORT FOUND THE BLADES SCRAP DUE TO DIMENSIONAL DIMENSIONS ON ONE BLADE BEYOND LIMITS.  ONE BLADE HAS MOVED ON ITS SPAR.
